MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SPIRIT HYDROCOLLOID ADHESIVE SHEATH; MALE EXTERNAL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 SPIRIT HYDROCOLLOID ADHESIVE SHEATH; MALE EXTERNAL CATHETER
Model Number 7283
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the patient was struggling to get the male external catheter off and stated that there was a fault with the sheaths.Stated that the user had the same issue with the same product and lot number with 2 different customers.
 
Event or Problem Description
It was reported that the patient was struggling to get the male external catheter off and stated there was a fault with the sheaths.It was also stated that the user had the same issue with the same product and lot number with 2 different customers.
 
Additional Manufacturer Narrative
The reported event was unconfirmed, as the product meet the specifications.Visual evaluation noted 4 unopened hydrocolloid adhesive sheath male external catheters were received.No obvious defects were noted.The samples were cut to the required width (0.70"+/- 0.05").The adhesive peel strength was found to be within the specification (0.60-2.10lbf).The product was not used for diagnosis or treatment.It was determined that the product had no relationship with the event due to the investigation being unconfirmed through the sample evaluation.The product had met specifications.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The labeling review was not performed due to the labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
SPIRIT HYDROCOLLOID ADHESIVE SHEATH
Common Device Name
MALE EXTERNAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key10962228
Report Number1018233-2020-21476
Device Sequence Number559091
Product Code NNX
UDI-Device Identifier00801741071645
UDI-Public(01)00801741071645
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/28/2025
Device Model Number7283
Device Catalogue Number37302
Device Lot NumberJUER1567
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2020
Initial Date Received by Manufacturer 11/11/2020
Supplement Date Received by Manufacturer01/29/2021
Initial Report FDA Received Date12/07/2020
Supplement Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;